# SDR UALA2011112306448

- Difficulty date: November 22, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 35,224 hours, 14,251 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Failed
- Location: Rudder Pedals
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S RUDDER PEDALS STUCK OR JAMMED.  REMOVED & REPLACED PEDAL ADJUSTER ACTUATOR,  OPS CHECKED OKAY.
